MathSciNet Relay Station
MathSciNet bibliographic data
MR2537254 28A80 (31C20)
Allan, Adam; Barany, Michael; Strichartz, Robert S. Spectral operators on the Sierpinski gasket. I. Complex Var. Elliptic Equ. 54 (2009), no. 6, 521–543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement